Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

On birth control. Had unprotected sex. Started spotting, feels tired and itchy belly. Chances of pregnancy?

OK, so this is the first month of my birth control and saturday night my boyfriend and i had sex, and the condom broke. Sunday i was due to get my period but now just got it, well kinda of. Im spotting really. I know being tired comes from period but i haven t had any cramps really, and my belly is itching. Could I be pregnant or is this just my period?
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
This is most probably your period only so just wait for the proper flow to come.
At times lifestyle changes lead to such deranged periods.
In case you don't get your proper flow or this pattern persists get an ultrasound done to see if there is any problem with uterus or adnexa.
Take care. In case you have other questions you can contact me on health care magic.
Dr Manisha jain.
Answered: Sat, 10 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor